MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER, IV, SURESITE AUTO, 20G X 1.00

MEDLINE INDUSTRIES, LP; CATHETER, IV, SURESITE AUTO, 20G X 1.00
Catalog Number DYNA20100Z
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2024 when removing the iv catheter after a "heart coronary angiography" the catheter was retained in the patient's "left median antecubital vein".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 when removing the iv catheter after a "heart coronary angiography" the catheter was retained in the patient's "left median antecubital vein".The customer reported the retained catheter was confirmed under ultrasound.The customer reported the patient required a "cut down on the vein" under "local anesthesia", and the catheter was extracted by a "vascular surgeon".The customer reported the procedure was able to be completed and the patient was "discharged home".It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER, IV, SURESITE AUTO, 20G X 1.00
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key20031052
Report Number1417592-2024-00817
Device Sequence Number6395370
Product Code BSY
UDI-Device Identifier20193489140108
UDI-Public20193489140108
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNA20100Z
Device Lot Number27823110001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient Weight137 KG